Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 20, NWS Corpus Christi, TX

February 16, 2021

NWS Corpus Christi, TX issued this small craft advisory at Feb 16, 2021, 7:33 PM CST. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2021, 7:33 PM CST (01:33 UTC)
Expired
Feb 19, 2021, 9:00 AM CST
In force
61 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

360 
WHUS74 KCRP 170133
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
733 PM CST Tue Feb 16 2021

GMZ230-235-250-255-270-275-170600-
/O.NEW.KCRP.SC.Y.0020.210217T0133Z-210217T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
733 PM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...North to east winds 20 to 25 knots with gusts up to 30
  knots. Bays choppy to rough. Seas 4 to 6 feet with occasional 
  seas up to 8 feet.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
10 follow-up statements
029 
WHUS74 KCRP 170443 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
1043 PM CST Tue Feb 16 2021

GMZ250-255-270-275-171245-
/O.EXT.KCRP.SC.Y.0020.000000T0000Z-210217T1500Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1043 PM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...East to north winds 20 to 25 knots with gusts up to 30
  knots. Seas 4 to 7 feet with occasional seas up to 9 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-170600-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210217T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1043 PM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...North winds around 20 knots. Bays choppy to occasionally
  rough.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
345 
WHUS74 KCRP 170621
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1221 AM CST Wed Feb 17 2021

GMZ230-235-170730-
/O.EXP.KCRP.SC.Y.0020.000000T0000Z-210217T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1221 AM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

North to northeast winds will range from 15 to 20 knots tonight. 
Bay waters will be choppy to occasionally rough. Mariners 
operating small craft should exercise caution.

$$

GMZ250-255-270-275-171000-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210217T1500Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1221 AM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...East winds offshore to northeast winds nearshore 20 to 
  25 knots with gusts up to 30 knots. Seas 4 to 7 feet with 
  occasional seas up to 9 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
915 
WHUS74 KCRP 170945
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
345 AM CST Wed Feb 17 2021

GMZ250-255-270-275-171745-
/O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
345 AM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY...

* WHAT...For near shore waters, northeast to north winds 20 to 25
  knots with gusts to 30 knots. For offshore waters, east to
  northeast winds around 20 early this morning shifting to north
  late this morning and increasing to 20 to 25 knots with gusts to
  30 knots tonight and Thursday. Seas 5 to 8 feet with occasional
  seas up to 10 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
104 
WHUS74 KCRP 171740 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
1140 AM CST Wed Feb 17 2021

GMZ250-255-270-275-180500-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1140 AM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
747 
WHUS74 KCRP 180325
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
925 PM CST Wed Feb 17 2021

GMZ250-255-270-275-181200-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
925 PM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
692 
WHUS74 KCRP 180851
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
251 AM CST Thu Feb 18 2021

GMZ250-255-270-275-190000-
/O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
251 AM CST Thu Feb 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC
150 
WHUS74 KCRP 182201
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
401 PM CST Thu Feb 18 2021

GMZ250-255-270-275-190615-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
401 PM CST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JCP
600 
WHUS74 KCRP 190440
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1040 PM CST Thu Feb 18 2021

GMZ250-255-270-275-191200-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1040 PM CST Thu Feb 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
007 
WHUS74 KCRP 190851
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
251 AM CST Fri Feb 19 2021

GMZ270-275-191500-
/O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
251 AM CST Fri Feb 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-191200-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
251 AM CST Fri Feb 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC
497 
WHUS74 KCRP 191205
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
605 AM CST Fri Feb 19 2021

GMZ250-255-191315-
/O.EXP.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
605 AM CST Fri Feb 19 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Northerly winds will range from 15 to 20 knots through mid
morning. Mariners operating small craft should exercise caution.

$$

GMZ270-275-191500-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
605 AM CST Fri Feb 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 5:54 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Feb 16, 5:54 PM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
554 PM CST Tue Feb 16 2021

.AVIATION...

All sites excluding LRD expected to see LIFR conditions from
around 00z this evening to 12z Wednesday morning as a nearby
coastal trough brings a low stratus deck into the area. LRD is
expected to remain MVFR through this TAF cycle. Have extended the
potential for freezing drizzle south to include ALI and CRP as
temperatures have not warmed up as previously expected and are
still below freezing. Light ice accumulations are possible as the
precipitation pushes through tonight into tomorrow. All sites are
expected to return to MVFR conditions by 21z Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    36  51  32  42  25  /  70  20  10  10   0
Victoria          30  44  28  39  21  /  80  40  20  10   0
Laredo            34  57  33  45  27  /  20   0  10  10   0
Alice             33  52  31  43  24  /  60  10  10  10   0
Rockport          37  51  32  42  26  /  80  30  10  10   0
Cotulla           29  54  31  42  24  /  40  10  30  20   0
Kingsville        35  54  33  44  24  /  60  10  10  10   0
Navy Corpus       39  51  35  43  29  /  80  20  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Winter Weather Advisory until 6 AM CST Wednesday For the
     following zones: Inland Calhoun...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells.

     Winter Weather Advisory until 6 AM CST Wednesday For the
     following zones: Duval...La Salle...McMullen.

     Winter Storm Warning until 6 AM CST Wednesday For the following
     zones: Bee...Goliad...Live Oak...Victoria.

GM...None.

&&

HAA/72...AVIATION
Hazardous weather outlook, Feb 16, 6:07 PM CST, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
607 PM CST Tue Feb 16 2021

TXZ229>234-239>247-342>347-442-443-447-180015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
607 PM CST Tue Feb 16 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

A Winter Storm Warning is in effect for portions of the Brush
Country to the Victoria Crossroads tonight for significant ice
accumulations. A Winter Weather Advisory is in effect tonight for
the northwest Brush Country and inland tier of coastal counties
for very light ice accumulations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wind Chill Warning may be needed both Wednesday night and Thursday
night.

A Freeze Warning may be needed both Wednesday night and Thursday
night.

Light freezing rain and sleet will be possible over the northern
Brush Country to the Victoria Crossroads Wednesday night into
Thursday morning.

GMZ230-235-250-255-270-275-180015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
607 PM CST Tue Feb 16 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

Small Craft Advisory conditions may develop over the offshore
waters late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisory conditions may be possible Wednesday
through Friday morning.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 10:21 PM CSTFreeze WarningCRPBee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more11 hr
Feb 17, 2:53 PM CSTFreeze WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more18 hr
Feb 17, 2:56 PM CSTWinter Weather AdvisoryCRPBee, Goliad, La Salle, Live Oak, McMullen, Victoria27 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.